Association between HTLV-I Infection and Chronic Lupoid Leishmaniasis

Pezeshkpoor, Fakhrozaman and Rezaei, Seyed Abdol Rahim and Shirdel, Abbas and Khajedaluee, Mohammad and Alizadeh, Mansoreh and Yazdanpanah, Mohammad Javad (2013) Association between HTLV-I Infection and Chronic Lupoid Leishmaniasis. Iranian Journal of Basic Medical Sciences, 16 (3). pp. 281-283.

[img]
Preview
Text
IJBMS_Volume 16_Issue 3_Pages 281-283.pdf

Download (1MB) | Preview
Official URL: http://ijbms.mums.ac.ir/article_748.html
Item Type: Article
Subjects: QW Microbiology and Immunology
Divisions: Journals > Iranian J Basic Medical Sciences
Depositing User: ijbms ijbms
Date Deposited: 21 Oct 2017 15:36
Last Modified: 21 Oct 2017 15:36
URI: http://eprints.mums.ac.ir/id/eprint/8290

Actions (login required)

View Item View Item